# SDR DALA2017120708463

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 67,708 hours, 48,664 cycles
- Engine: Pwa JT8D219
- Engine time: 65,418 hours, 49,048 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO TPA DUE TO A LEFT ENGINE OIL STRAINER CLOG MESSAGE. MAINTENANCE CHECKED THE FILTER AND CHIP DETECTOR AND FOUND NO DEBRIS. THE INDICATION WAS DEFERRED TO MEL. MAINTENANCE WORKING THE MEL PERFORMED WIRING CHECKS AND FOUND NO TROUBLE. THE CONNECTOR FOR THE DELTA P SWITCH WAS FOUND IN POOR CONDITION AND REPLACED. THE DIFFERENTIAL PRESSURE SWITCH WAS ALSO REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
